# SDR 97ZZZM961

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Flap
- Part time: 4,376 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ICT, OVERNIGHT MAINTENANCE INSPECTION FOUND A 1 INCH CRACK IN LEFT OUTBOARD FLAP APPROX 31 INCHES FROM OUTBOARD EDGE OF FLAP STOP.  DRILLED CRACK USING A SIZE .09375 DRILL BIT.  FABRICATED AND INSTALLED A 2.5 INCH BY 2.5 PATCH USING FLAP SKIN STOCK IAW BEECHCRAFT SRM 54-70, 51-40 AND TO 1900-27-00-0001.  (M)
